# SDR DL76G992597

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: Failed
- Location: Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O CHECK, RT OVERWING SLIDE SQUIB FAILED TO TEST.  DURING T/S SLIDE WAS BLOWN.  A/C WAS FERRIED ON FLT 9933/24 TO REPLACE SLIDE AND WORK ON SQUIB SYS.
